# SDR G41A2023102400672

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Aircraft: N812RP
- Make and model: Lear 60LEAR
- Aircraft serial: 190
- Aircraft time: 10,792 hours, 6,504 cycles
- Engine: Pwa PW305A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bypass Valve
- Part number: 2744148213
- Part serial: 2AJA
- Condition: Bypassing
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 10/20/2023, N812RP WAS DEPARTING KSAT WITH PASSENGERS HEADING TO KELP. SHORTLY AFTER TAKEOFF, THE CREW NOTICED THE DUAL BLEED LIGHTS HAD ILLUMINATED. AFTER RUNNING THROUGH THE AIRCRAFT CHECKLIST, THE LIGHTS REMAINED ON AND THE CREW DECIDED TO RETURN TO KSAT. ANOTHER ATI AIRCRAFT WAS DISPATCHED WITH MECHANICS AND TO CONTINUE THE TRIP FOR THE PASSENGERS. ATI MAINTENANCE RAN THE ENGINES AND FOUND A BLOWN SEAL IN THE PNEUMATIC DUCT INTO THE FLOW CONTROL VALVE. AFTER TROUBLE SHOOTING THE PNEUMATIC SYSTEM, IT WAS DETERMINED UNCONTROLLED AIR WAS ENTERING THE PNEUMATIC DUCTS AND OVER PRESSURIZED THE TRANSITION TUBE INTO THE FLOW CONTROL VALVE AND BLEW THE SEAL NEAR THIS VALVE, BLEED AIR BLOWING IN THE AREA OF A HEAT SENSOR LOOP ILLUMINATED THE DUAL BLEED LIGHTS. BY THE PNEUMATIC FLOW SCHEMATIC, THE SOURCE WAS DETERMINED TO BE THE WING ANTI ICE VALVE ON THE RH ENGINE. PARTS WERE SHIPPED AND THE VALVE AND BLOWN SEAL WAS REPLACED. ENGINES AGAIN WERE RAN AND PNEUMATIC/PRESSURIZATION SYSTEM TESTED. NO LEAKS NOTED AND ALL BLEED AIR SHUT OFF/CONTROL VALVES WORKED NORMALLY. THE AIRCRAFT WAS FLOWN TO KELP WITH NO ISSUES REPORTED AND THEN RE INSPECTED. NO DISCREPANCIES/DEFECTS NOTED AT THAT TIME.
